×

Found 90 Documents (Results 1–90)

100
MathJax

Characterization of max domains of attraction of univariate \(p\)-max stable laws. (English) Zbl 0784.60030

Mathai, A. M. (ed.), Proceedings of the symposium on distribution theory, held on 24-26 May 1991 at Kochi, Kerala, India. Trivandrum: Centre for Mathematical Sciences, Cent. Math. Sci., Trivandrum, Publ. 22, 11-24 (1991).
MSC:  60F05 62E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software